# SDR UALA2010033101091

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 51,557 hours, 18,958 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Yellow Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW SYS LO RES QTY DISPLAYED AT TOP OF CLIMB AS REPORTED BY CREW. PUMPS AND PTU SELECTED OFF REF FLIGHT MANUAL. IAW CREW INDICATED THAT THE PUMPS DID NOT RUN DRY PRESSURE MAINTAINED UNTIL PUMPS SELECTED OFF.
